Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

62 People found this comment helpful

Started taking drug 4months ago after a prolonged use of Hyzaar and found this to be working quite well. Previously was subject to spiking of B/P to stroke levels, but despite extreme stress situations, moving, husband repeatedly hospitalized, I have not had any problems and have been maintaining a BP of 120/80 for past 3 months.

Shared reviews and ratings

Anonymous | 65-74 | On medication for 10 years or more | Patient
9/24/2020
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have been taking Micardis (Telmisartan), an ARB, for over 15 years. My Cardiologist recommended it after I started taking an ACE inhibitor, Acupril, for several months and developed a chronic cough. I take 20 mg normally at night before bed and sometimes another 20 mg at breakfast if my BP is a little high, so 20-40 mg/day keeps my BP around 110/65 which is now normal. This med got me through 3 stents and a quad bypass in April of 2014. Absolutely no side effects with a statin like Crestor or an occasional Nitro patch. I highly recommend this over ACE inhibitors if you have developed a dry cough.

Report this postFill 3Created with Sketch.
mardancy | 75 or over | On medication for 5 to less than 10 years | Patient
9/13/2019
Condition: High Blood Pressure
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I started out with micardis about ten years ago and it worked well with a second medicine. However, since it became generic, it was a little weaker so I had to up my dosage of amlodipine to lower my pressure. Now, I had to give up the amlodipine because of loss of taste, etc.I hope to find another second medicine to use with micardis so I can keep a better pressure. I regained taste but micardis is not strong enough by itself. What second meds have some of you taken with micardis to help? Verapamil was terrible so I had to give up that, too. The micardis is 80mgs, once at night and once in the day. My pressure is still moderately high but sometimes good. What second med has worked with others?

Report this postFill 3Created with Sketch.
hike108 | 65-74 | Female | On medication for 6 months to less than 1 year | Patient
12/25/2018
Condition: High Blood Pressure
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Prescribed for HTN. Palpitations increased. Over the past year, I've had significant weight gain, dizziness (3+ falls!), blurry vision, slowed cognition. Dosage increased from 20mg to 40mg and amlodipine increased. Blood pressure has not changed significantly. I'm getting injured from frequent falls; will now stop the medication.

Report this postFill 3Created with Sketch.
karen | 65-74 | Female | On medication for 1 to less than 2 years | Patient
11/15/2018
Condition: High Blood Pressure
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

This is the most difficult to open blister I have ever used (was a LTC nurse with lots of blister pack experience)

Report this postFill 3Created with Sketch.
sunny | 55-64 | On medication for 2 to less than 5 years | Patient
3/18/2017
Condition: High Blood Pressure
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I've been on this med 4.5 years. I take 80 mg. once a day. This works for me, my bp runs 130-120/80, usually. I am definitely tired. I have been getting UTI's lately, but don't see many comments about that here. I seem to be more forgetful. I can deal with this better than I could deal with the heart transplant my brother had. There is a price reduction program with Boehringer Ingelheim. I pay $35.35 a month. My pharmacy wanted $400. a month 4 .5 years ago.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More